# SDR USAA2015020200025

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 3,063 hours, 452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter Element
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN-ROUTE, ON FINAL APPROACH, CREW SMELLED UNUSUAL ODOR IN COCKPIT.  FLIGHT ATTENDANTS REPORTING STRONG ODOR THROUGHOUT ENTIRE PLANE.  DECLARED AN EMER.  AFTER LANDING, CFR INSPECTED ACFT FOR HEAT SIGNATURE.  THE FIRE DEPARTMENT FOUND NO PROBLEMS.  THE ACFT FINISHED TAXIING TO THE GATE WITHOUT FURTHER INCIDENT.  MX INSPECTED THE ACFT.  R & R ALL 8 FILTER ELEMENTS.  RAN NR 1 & 2 ENGS WITH PACKS.  ALSO RAN APU WITH PACKS.  NO ODOR DETECTED.
